Amiodarone-Induced Angioedema

JACC Case Reports, 2025

Full text Open access: Gold Metadata (CSL-JSON)
DOI 10.1016/j.jaccas.2024.102834
Data confidence 70 medium
How this score is calculated

It is built from checkable properties of the record itself: whether the article has a DOI, how many independent sources confirmed its data, whether the required fields are filled in, and how recent the latest confirmation is. Disagreement between sources and a missing identifier lower it. A value of 80 or above means the record was published without further checking; 60 to 79 means it is published at reduced confidence, with a manual check advisable. A record verified by an editor by hand is never pushed below 90 by a recalculation. This scores our data about the article, not the article itself.

Abstract

We present a case of a patient with persistent atrial fibrillation who developed angioedema after 2 months of low-dose amiodarone (100 mg daily). Complete resolution of angioedema was observed after 37 days from discontinuation. According to the Naranjo confidence scale, amiodarone was probably the cause of angioedema. Clinicians should be aware of the possibility of this side effect even with low-dose amiodarone therapy.